USP Electronic Research Repository

A collision avoidance control problem for moving objects and a robot arm

Ha, J. and Vanualailai, Jito (1998) A collision avoidance control problem for moving objects and a robot arm. Journal of the Korean Mathematical Society, 35 (1). pp. 135-148. ISSN 0304-9914

[img]
Preview
PDF - Published Version
Download (463Kb) | Preview

    Abstract

    We propose the new controls constructed via the second or direct method of Liapunov to solve the collision avoidance control problems for moving objects and a robot arm in the plane. We also explicate the controlling effect by the simulations.

    Item Type: Journal Article
    Subjects: Q Science > Q Science (General)
    Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
    Depositing User: Jito Vanualailai
    Date Deposited: 26 Aug 2013 18:04
    Last Modified: 26 Aug 2013 18:04
    URI: http://repository.usp.ac.fj/id/eprint/6325
    UNSPECIFIED

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...